MathSciNet Relay Station
MathSciNet bibliographic data
MR1900650 (2003c:35077) 35K57 (35B05 35B35 35B40 35B41)
Bartuccelli, M. V. On the asymptotic positivity of solutions for the extended Fisher-Kolmogorov equation with nonlinear diffusion. Math. Methods Appl. Sci. 25 (2002), no. 8, 701–708.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement